Alert archive / Oregon / Frost Advisories in 2011

Frost Advisory 35, NWS Medford, OR

October 31, 2011Coos County, Douglas County, Oregon

NWS Medford, OR issued this frost advisory at Oct 31, 2011, 3:30 AM PDT for Coos County, Douglas County, Oregon. It took effect at Nov 1, 2011, 3:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2011, 3:30 AM PDT (10:30 UTC)
In effect from
Nov 1, 2011, 3:00 AM PDT
Expired
Nov 1, 2011, 9:00 AM PDT
In force
6 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Douglas County, OR

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2011-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2011-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WWUS76 KMFR 311030
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
330 AM PDT MON OCT 31 2011


ORZ023-311830-
/O.NEW.KMFR.FZ.W.0023.111101T1000Z-111101T1600Z/
/O.NEW.KMFR.FR.Y.0035.111101T1000Z-111101T1600Z/
/O.NEW.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN
330 AM PDT MON OCT 31 2011

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. IN ADDITION...A FREEZE
WATCH HAS BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE
TUESDAY NIGHT THROUGH WEDNESDAY MORNING. 

* TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER 30S IN THE
  LOWER UMPQUA BASIN AND MID 30S AROUND ROSEBURG LATE TONIGHT INTO
  TUESDAY MORNING. TEMPERATURES COULD DIP IN TO THE UPPER 20S TO
  LOWER 30S LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. 


* LOCATIONS INCLUDE: ROSEBURG...SUTHERLIN...GREEN.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-311830-
/O.NEW.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
SOUTH CENTRAL OREGON COAST-
330 AM PDT MON OCT 31 2011

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* TEMPERATURES...TEMPERATURES COULD DROP INTO THE LOWER 30S LATE
  TUESDAY NIGHT INTO WEDNESDAY MORNING IN THE VALLEYS.


* LOCATIONS INCLUDE: MYRTLE POINT.  

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

PETRUCELLI
5 follow-up statements
887 
WWUS76 KMFR 311122 CCA
NPWMFR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
413 AM PDT MON OCT 31 2011

ORZ023-311915-
/O.COR.KMFR.FZ.W.0023.111101T1000Z-111101T1600Z/
/O.COR.KMFR.FR.Y.0035.111101T1000Z-111101T1600Z/
/O.COR.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN
413 AM PDT MON OCT 31 2011

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. IN ADDITION...A FREEZE
WATCH HAS BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE
TUESDAY NIGHT THROUGH WEDNESDAY MORNING.

* TEMPERATURES...LOWS WILL FALL INTO THE LOWER TO MIDDLE 30S
  ACROSS THE UMPQUA BASIN TONIGHT. THE COLDER TEMPERATURES WILL BE
  ACROSS FAR SOUTH AND SOUTHEAST PORTIONS OF THE COUNTY....OR
  GENERALLY SOUTH AND EAST OF CANYONVILLE. TEMPERATURES WILL
  LIKELY BE SEVERAL DEGREES COLDER LATE TUESDAY NIGHT INTO
  WEDNESDAY MORNING...WITH LOWS IN THE UPPER 20S TO LOWER 30S.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: GLENDALE...AZALEA...
  AND TILLER.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: CANYONVILLE...MYRTLE
  CREEK...ROSEBURG...SUTHERLIN...AND CAMAS VALLEY.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-311915-
/O.COR.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
SOUTH CENTRAL OREGON COAST-
413 AM PDT MON OCT 31 2011

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING.

* TEMPERATURES...TEMPERATURES COULD DROP INTO THE LOWER 30S LATE
  TUESDAY NIGHT INTO WEDNESDAY MORNING IN THE VALLEYS.

* LOCATIONS INCLUDE: MYRTLE POINT.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

PETRUCELLI/STAVISH
937 
WWUS76 KMFR 311917
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1217 PM PDT MON OCT 31 2011

ORZ023-010345-
/O.CON.KMFR.FZ.W.0023.111101T1000Z-111101T1600Z/
/O.CON.KMFR.FR.Y.0035.111101T1000Z-111101T1600Z/
/O.CON.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN
1217 PM PDT MON OCT 31 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
TUESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY.
A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* TEMPERATURES...LOWS WILL FALL INTO THE LOWER TO MIDDLE 30S
  ACROSS THE UMPQUA BASIN TONIGHT. THE COLDER TEMPERATURES WILL BE
  ACROSS FAR SOUTH AND SOUTHEAST PORTIONS OF DOUGLAS COUNTY....OR
  GENERALLY SOUTH AND EAST OF CANYONVILLE. TEMPERATURES WILL
  LIKELY BE SEVERAL DEGREES COLDER LATE TUESDAY NIGHT INTO
  WEDNESDAY MORNING...WITH LOWS IN THE UPPER 20S TO LOWER 30S.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: GLENDALE...AZALEA... 
  AND TILLER.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: CANYONVILLE...MYRTLE 
  CREEK...ROSEBURG...SUTHERLIN...AND CAMAS VALLEY.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-010345-
/O.CON.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
SOUTH CENTRAL OREGON COAST-
1217 PM PDT MON OCT 31 2011

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* TEMPERATURES...TEMPERATURES COULD DROP INTO THE LOWER 30S LATE 
  TUESDAY NIGHT INTO WEDNESDAY MORNING IN THE VALLEYS. 

* LOCATIONS INCLUDE: MYRTLE POINT.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
387 
WWUS76 KMFR 312103
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
203 PM PDT MON OCT 31 2011

ORZ023-010945-
/O.CON.KMFR.FZ.W.0023.111101T1000Z-111101T1600Z/
/O.CON.KMFR.FR.Y.0035.111101T1000Z-111101T1600Z/
/O.CON.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN
203 PM PDT MON OCT 31 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
TUESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY.
A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* TEMPERATURES...LOWS WILL FALL INTO THE LOWER TO MIDDLE 30S
  ACROSS THE UMPQUA BASIN TONIGHT. THE COLDER TEMPERATURES WILL BE
  ACROSS FAR SOUTH AND SOUTHEAST PORTIONS OF DOUGLAS COUNTY OR
  GENERALLY SOUTH AND EAST OF CANYONVILLE. TEMPERATURES WILL
  LIKELY BE SEVERAL DEGREES COLDER LATE TUESDAY NIGHT INTO
  WEDNESDAY MORNING...WITH LOWS IN THE UPPER 20S TO LOWER 30S.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: GLENDALE...AZALEA... 
  AND TILLER.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: CANYONVILLE...MYRTLE 
  CREEK...ROSEBURG...SUTHERLIN...AND CAMAS VALLEY.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-010945-
/O.CON.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
SOUTH CENTRAL OREGON COAST-
203 PM PDT MON OCT 31 2011

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* TEMPERATURES...TEMPERATURES COULD DROP INTO THE LOWER 30S LATE 
  TUESDAY NIGHT INTO WEDNESDAY MORNING IN THE VALLEYS. 

* LOCATIONS INCLUDE: MYRTLE POINT...POWERS...AND INLAND VALLEYS.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
470 
WWUS76 KMFR 011000
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
300 AM PDT TUE NOV 1 2011

ORZ023-011600-
/O.UPG.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
/O.NEW.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/
/O.NEW.KMFR.FZ.W.0024.111102T0900Z-111102T1600Z/
/O.CON.KMFR.FZ.W.0023.000000T0000Z-111101T1600Z/
/O.CON.KMFR.FR.Y.0035.000000T0000Z-111101T1600Z/
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN
300 AM PDT TUE NOV 1 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM
PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM
PDT THIS MORNING. 

* TEMPERATURES...LOWS WILL BE IN THE LOWER TO MIDDLE 30S ACROSS
  THE UMPQUA BASIN THIS MORNING AND AGAIN WEDNESDAY MORNING. THE
  COLDEST TEMPERATURES WILL BE IN THE VALLEYS WHILE THE RIDGES
  WILL BE RELATIVELY WARMER.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: ROSEBURG...WINSTON...
  MYRTLE CREEK...YONCALLA. 

* LOCATIONS IN THE FROST ADVISORY INCLUDE: SUTHERLIN...DRAIN...
  ELKTON...OAKLAND...TRI-CITY...RIDDLE...CANYONVILLE...GLENDALE.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ021-011600-
/O.UPG.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/
/O.NEW.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...NORTH BEND...COQUILLE
300 AM PDT TUE NOV 1 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY.
THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER
  30S WEDNESDAY MORNING IN THE VALLEYS.

* LOCATIONS INCLUDE: NORTH BEND...COQUILLE...MYRTLE POINT...POWERS.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STOCKTON
771 
WWUS76 KMFR 011555
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PDT TUE NOV 1 2011

ORZ023-020000-
/O.EXP.KMFR.FZ.W.0023.000000T0000Z-111101T1600Z/
/O.EXP.KMFR.FR.Y.0035.000000T0000Z-111101T1600Z/
/O.CON.KMFR.FZ.W.0024.111102T0900Z-111102T1600Z/
/O.CON.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN
855 AM PDT TUE NOV 1 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...
...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. THE
FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A
FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY.

* TEMPERATURES...LOWS WILL BE IN THE LOWER 30S ACROSS THE UMPQUA
  BASIN AGAIN WEDNESDAY MORNING. THE COLDEST TEMPERATURES WILL BE
  IN THE VALLEYS WHILE THE RIDGES WILL BE RELATIVELY WARMER.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: ROSEBURG...WINSTON...
   MYRTLE CREEK...YONCALLA. 

* LOCATIONS IN THE FROST ADVISORY INCLUDE: SUTHERLIN...DRAIN... 
  ELKTON...OAKLAND...TRI-CITY...RIDDLE...CANYONVILLE...
  GLENDALE.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ021-020000-
/O.CON.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...NORTH BEND...COQUILLE
855 AM PDT TUE NOV 1 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
WEDNESDAY. 

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 
  30S WEDNESDAY MORNING IN THE VALLEYS. 

* LOCATIONS INCLUDE: NORTH BEND...COQUILLE.

* IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE 
  DAMAGED OR KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MSO

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Oct 31, 3:21 AM PDT, 9 minutes earlier.

Area forecast discussion, Oct 31, 3:21 AM PDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
321 AM PDT MON OCT 31 2011

.DISCUSSION...A WEAK COLD FRONT WILL MOVE THROUGH THE AREA THIS
MORNING. UPSLOPE NORTH TO NORTHWEST FLOW IS BEHIND THE FRONT
RESULTING IN LOW CLOUDS AND PATCHY AREAS OF DRIZZLE MAINLY ALONG THE
WEST FACING SLOPES OF THE CASCADES AND NORTH SLOPES OF THE SISKIYOUS
FOR A FEW HOURS EARLY THIS MORNING. COOLER AND DRIER AIR MASS MOVES
OVERHEAD THIS AFTERNOON WITH OFFSHORE FLOW DEVELOPING RESULTING IN
DECREASING CLOUD COVER. HIGH PRESSURE BUILDS EAST OF THE CASCADES
TONIGHT WITH MOSTLY CLEAR SKIES OVER MOST AREAS. TEMPERATURES WILL
COOL DOWN QUICKLY IN THE EVENING...SO DRESS THE KIDS WARM FOR THE
TRICK AND TREATING.

DRY WEATHER CONTINUES TUESDAY AND MOST OF WEDNESDAY WITH COLD
TEMPERATURES IN THE MORNING AND COOL AFTERNOON. TEMPERATURES TUESDAY
NIGHT INTO EARLY WEDNESDAY ARE LIKELY TO DROP NEAR FREEZING IN THE
UMPQUA BASIN AND IN A FEW VALLEY LOCATIONS IN COOS COUNTY.SKIES
REMAIN MOSTLY CLEAR THROUGH WEDNESDAY MORNING...THEN HIGH AND MID
CLOUDS INCREASE FROM WEST TO EAST IN THE AFTERNOON IN ADVANCE OF A
STRONG COLD FRONT.

THE MODELS ARE IN FAIRLY GOOD AGREEMENT IN BRINGING A STRONG COLD
FRONT TO THE OREGON COAST LATE WEDNESDAY AFTERNOON. THE LATEST GFS
AND
NAM HAVE SLOWED THE TIMING OF THE FRONT UNTIL WEDNESDAY EVENING. THE
EC AND CANADIAN REMAIN SLIGHTLY FASTER. SO DECIDED TO PLAY THE
MIDDLE GROUND AND ADJUST POPS DOWN FOR THE INLAND AREAS...BUT KEPT
THEM ABOUT THE SAME FOR THE COAST...SPECIFICALLY NORTH OF CAPE
BLANCO.

BIG CHANGES ARE AHEAD STARTING WEDNESDAY NIGHT. THE FRONT MOVES
INLAND WEDNESDAY EVENING THROUGH NIGHT AND IS VERY LIKELY TO BRING
OUR FIRST SIGNIFICANT PRECIPITATION EVENT TO THE COAST RANGE AND
CASCADES SINCE EARLY OCTOBER. A COOL AIR MASS FOLLOWS RESULTING IN
SNOW LEVELS LOWERING AROUND 4000 TO 4500 FEET IN OREGON AND 5000 TO
5500 FEET IN NORTHERN CAL. SO IT'S A GOOD BET THE CASCADES AND
NORTHERN LAKE AND KLAMATH COUNTY SEE RAIN CHANGING OVER TO WET SNOW.
THE SUMMITS ALONG HIGHWAY 140 AND STATE HIGHWAY 66 COULD SEE
ACCUMULATING SNOW BY DAYBREAK THURSDAY. SO BE PREPARED FOR
WINTER TRAVEL IF TRAVELING OVER THESE ROADS.

MEANWHILE...WINDS WILL INCREASE ALONG AND EAST OF THE CASCADES
WEDNESDAY NIGHT INTO THURSDAY MORNING WITH 700 MB WINDS PROJECTED TO
BE BETWEEN 40 AND 50 KTS. NOT OUT OF THE QUESTION THE HIGHER TERRAIN
COULD GET CLOSE TO HIGH WIND CRITERIA.

DEEP UPPER TROUGH REMAINS OVER THE AREA THURSDAY AND FRIDAY WITH
RAIN AND SNOW SHOWERS EXPECTED TO PERSIST. SNOW LEVELS THURSDAY WILL
BE AROUND 3500 FEET...3000 FEET THURSDAY NIGHT AND 3500 FEET
FRIDAY.

THE DEEP UPPER TROUGH SHIFTS EAST OF THE CWA SATURDAY AND WE'LL GET
A BREAK IN THE WEATHER...THEN ANOTHER UPPER TROUGH MOVES INTO THE
REGION SATURDAY NIGHT BRINGING ANOTHER ROUND OF PRECIPITATION.

&&

.AVIATION...A COLD FRONT WILL PROGRESS OVER THE EAST SIDE
THIS MORNING. IFR CEILINGS WILL LIKELY DROPPING TO IFR AND LIFR
EARLY THIS MORNING BEHIND THE FRONT. DEW POINTS IN THE 50S SUPPORT
AT LEAST A BRIEF PERIOD OF WIDESPREAD IFR CEILINGS OVER THE WEST
SIDE MONDAY MORNING. ON THE EAST SIDE...VFR CONDITIONS WILL
CONTINUE...BUT THERE IS A CHANCE FOR LIFR CONDITIONS TO DEVELOP FOR
A FEW HOURS WITH PATCHY FREEZING FOG AFFECTING KLMT. MOUNTAIN
OBSCURATION WILL IMPACT TERRAIN FROM THE CASCADES WESTWARD THROUGH
MID MORNING. MOUNTAIN OBSCURATION SHOULD DIMINISH EVERYWHERE BY
THIS AFTERNOON WITH A MUCH DRIER AIR MASS FILTERING IN.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 3 AM TO 9 AM PDT TUESDAY FOR ORZ023.
     FREEZE WARNING FROM 3 AM TO 9 AM PDT TUESDAY FOR ORZ023.
     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR ORZ023.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 11 AM
     PDT TUESDAY FOR PZZ350-356-370.
     HAZARDOUS SEAS WARNING FROM 2 PM THIS AFTERNOON TO 11 AM PDT
     TUESDAY FOR PZZ350-356-370.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PDT THIS AFTERNOON FOR
     PZZ376.
     HAZARDOUS SEAS WARNING FROM 2 PM THIS AFTERNOON TO 11 PM PDT
     TUESDAY FOR PZZ376.
     GALE WARNING FROM 2 PM THIS AFTERNOON TO 11 AM PDT TUESDAY FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM PDT THIS
     AFTERNOON FOR PZZ376.

PETRUCELLI

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:30 AM PDTFreeze WatchMFRCoos, Curry, Douglas24 hr
Oct 31, 3:30 AM PDTFreeze WarningMFRCoos, Douglas30 hr

Nearby

Frost Advisories in Oregon, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.